# SDR HNAA0700218

- Difficulty date: July 5, 2007
- Submitted: October 9, 2007
- Operation: Air carrier
- Aircraft: N940HA
- Make and model: Dhav DHC8102
- Aircraft serial: 156
- Aircraft time: 47,578 hours, 52,713 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Clamp
- Part number: 85310777110
- Condition: Corroded
- Location: Windshield
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND ON LOWER CLAMP PLATE OF RIGHT WINDSHIELD.  LOWER CLAMP PLATE OF RIGHT WINDSHIELD REPLACED IAW 56-10-11.
